# SDR REXA97217

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922MA
- Make and model: Saab SF340A
- Aircraft serial: 340A077
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot
- Part number: 7239060501
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF WHEN CTOT ENGAGED, TARGET TQ WAS SET 94 PERCENT LEFT ENGINE WENT TO 104 AND RIGHT WENT TO 108.  REMOVED AND REPLACED CTOT CTL PANEL.  PERFORMED GROUND RUN UP FOR OPS CHECK.  OPS CHECK GOOD.  (M)
